Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have polycystic ovaries. Taken Krimson 35 and metformin. Started gastric problem and hair loss. Are these the side effects of the medicines?

I am a 20 years old girl . 4 months back my doctor adviced me Krimson 35 (as one of the medicine another one is metformin ) to cure polycystic ovaries. Now krimson 35 dose is completed and metformin is still continuing .from last quite many weeks feeling gastric problems and severe hair loss .Are these the side effects of the medicines..Which one kindly mention and should I continue using Metformin??
Asked On : Thu, 10 May 2012
Answers:  1 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Krimson tablet cyproterone acetate ,a potent antiandrogen and ethinyl oestradiol,a semisynthetic derivetive of oestradiol.




Metformin has following side effects

Nausea, vomiting, stomach upset, diarrhea, weakness, or a metallic taste in the mouth may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. If stomach symptoms return later (after taking the same dose for several days or weeks), tell your doctor immediately. Stomach symptoms that occur after the first days of your treatment may be signs of lactic acidosis.

So finally the problems u r facing are side effects of medicine.

Don't stop medicines suddenly

Consult ur doctor.

Might after a period of time ur body might get adjusted to the drug.


Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor